MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 9393012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we cannot determine the definitive cause of event.
 
Event or Problem Description
It was reported that patient underwent surgery due to intervertebral disc degeneration.Intra-op, the spacer broke and was replaced by a new one to complete the surgery.No fragments of the product remained inside the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CRESCENT SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6126709
Report Number1030489-2016-03231
Device Sequence Number16426223
Product Code MAX
UDI-Device Identifier00613994187659
UDI-Public00613994187659
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K094025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Catalogue Number9393012
Device Lot NumberH5191245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2016
Supplement Date Received by Manufacturer11/08/2016
Initial Report FDA Received Date11/24/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR